RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 1, Pages 12–19 (Mi dvmg225)  

Properties of connectivity components in parallel-sequantial connections

G. V. Grenkina, N. V. Markovab, G. Sh. Tsitsiashvilic

a Far Eastern Federal University, Vladivostok
b Pacific National University, Khabarovsk
c Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: In this paper recursive formulas for a calculation of generating functions, distributions and moments of random number of connectivity components in parallel-sequential graphs and their connectivity probabilities are obtained. For graphs with large number of arcs variants of the law of large numbers and the central limit theorem are formulated and proved.

Key words: parallel-sequential connection, connectivity component.

Full text: PDF file (204 kB)
References: PDF file   HTML file
UDC: 519.248:62-192+519.176
MSC: 60K10+94Cxx
Received: 04.10.2011

Citation: G. V. Grenkin, N. V. Markova, G. Sh. Tsitsiashvili, “Properties of connectivity components in parallel-sequantial connections”, Dal'nevost. Mat. Zh., 12:1 (2012), 12–19

Citation in format AMSBIB
\Bibitem{GreMarTsi12}
\by G.~V.~Grenkin, N.~V.~Markova, G.~Sh.~Tsitsiashvili
\paper Properties of connectivity components in parallel-sequantial connections
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 1
\pages 12--19
\mathnet{http://mi.mathnet.ru/dvmg225}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg225
  • http://mi.mathnet.ru/eng/dvmg/v12/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:369
    Full text:78
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020